Tetrapterous butterfly attractors in modified Lorenz systems

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

13 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)1740-1749
Journal / PublicationChaos, Solitons and Fractals
Issue number4
Publication statusPublished - 30 Aug 2009


In this paper, the Lorenz-type tetrapterous butterfly attractors are firstly reported. With the introduction of multiple segment piecewise linear functions, these interesting and complex attractors are obtained from two different modified Lorenz models. This approach are verified in both simulations and experiments. © 2008 Elsevier Ltd. All rights reserved.

Citation Format(s)